| Catalog Number |
1020014 |
| Medical Device Problem Codes |
Break (1069); Stretched (1601)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the guide wire during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during tip shaping resulted in the reported break and the reported stretched.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that prior to use, when shaping the tip of a hi-torque turntrac guide wire, the tip unraveled.It could not be confirmed that the core/coils were intact.The guide wire was not used.There was no patient involvement.A non-abbott guide wire was used to successfully continue the procedure.There was no clinically significant delay in the procedure.No additional information was provided.